Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Experiencing extreme pain in left shoulder. On cortisone shot. Testim cause this?

Husband is experiencing extreme pain in left shoulder/ arm . Took him to see pcp Friday. X-ray showed no abnormalities. He was given a cortisone shot and an injection of toradol. Pain is still present, not as extreme today. Dr has ordered an MRI. My question is could his Testim gel cause this? This is so random, since he did not do anything to injury the area. Thank you for your time.
Asked On : Thu, 13 Sep 2012
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the shoulder area seems to be due to rotator cuff tendonitis. It is not likely to related to the use of gel or any injury. An MRI will help in diagnosing the exact cause. He can do a hot fomentation in the area for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 15 Sep 2012
I find this answer helpful
  User's Response
hi patient,
it may b the case of frozen shoulder.

Imay advice u to take treatment of Acupressure and magmetotherapy from a specialist.

However, my advice;---
1. Place south pole of strong magnet to paining shoulder.
2. Place North pole of low power magnet on wrist.
keep this positio for half an hour twice a day for ten days.
3., drink magnetic water 4 time regularly.

Feel free to contact.
Answered: Mon, 17 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor